Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new definition of a reduced form


Authors: E. H. Hadlock and T. O. Moore
Journal: Proc. Amer. Math. Soc. 25 (1970), 105-113
MSC: Primary 10.16
DOI: https://doi.org/10.1090/S0002-9939-1970-0253987-5
MathSciNet review: 0253987
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, Modern elementary theory of numbers, Univ. of Chicago Press, Chicago, Ill., 1939, pp. 90-92, Theorem 81. MR 1, 65.
  • [2] -, Studies in the theory of numbers, Univ. of Chicago Press, Chicago, Ill., 1930, p. 24, Theorem 26.
  • [3] E. H. Hadlock and Amin Muwafi, On the equivalence of a ternary quadratic form, Proc. Amer. Math. Soc. 19 (1968), 1167-1168. MR 38 #117. MR 0231789 (38:117)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.16

Retrieve articles in all journals with MSC: 10.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0253987-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society